# SDR CA140421009

- Difficulty date: April 18, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Aircraft time: 35,870 hours
- Engine: Ge CFM567B24
- System (JASC): 2740 · Stabilizer Control System
- Part: Switch
- Part number: 426HE138
- Condition: Failed
- Location: Stab Control
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE CREW REPORT THAT THE "STABILIZER OUT OF TRIM" LIGHT ILLUMINATED.  THEY COULD ELECTRICALLY TRIM THE STABILIZER NOSE DOWN BUT NOT NOSE UP.  SINCE THEY COULDN`T TRIM THE STABILIZER PROPERLY, THE CREW DECLARED AN EMERGENCY AND LANDED WITH FLAPS AT 15 UNITS.  TROUBLESHOOTING INDICATED S245 SWITCH FAILED. T/E FLAP UP SWITCH, S245.  REPLACED AND TESTED SERVICEABLE IAW AMM 27-51-63.  ALL ASSOCIATED TESTS, INCLUDING STABILIZER TRIM TESTS, PASSED. PN 426HE13-8, BATCH 2772175, INSTALLED.
